Skip to Content

I am using CADUET and experiencing swelling on foot and leg is this due to usage of this medicine?

Responses (1)

itsmetoo2 6 Jun 2010

"Seek medical attention right away if any of these SEVERE side effects occur when using Caduet:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced or increased urination; changes in vision; dark urine; fainting; fast or irregular heartbeat; increased frequency, duration, or severity of chest pain; joint pain; muscle aches, pain, tenderness, or weakness, especially with fever, unusual tiredness, or general body discomfort; numbness of an arm or leg; pale stools; red, swollen, blistered, or peeling skin; severe or persistent stomach pain; sharp or crushing chest pain; sudden leg pain; sudden severe headache, vomiting, dizziness, or fainting; sudden shortness of breath; swelling of your feet or legs; tender, bleeding, or swollen gums; unexplained weight gain; yellowing of eyes or skin."

https://www.drugs.com/sfx/caduet-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions